Numerical Analysis of Stiff Differential Equations via Interpolated Variational Iteration Method


ATAY M. T. , ŞAŞ ÇAYCI H. S. , ÇİFTCİ C. , COŞKUN S. B. , TOKER B., YILDIRIM A. T.

Journal of Basic and Applied Research International, vol.24, no.1, pp.15-24, 2018 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2018
  • Title of Journal : Journal of Basic and Applied Research International
  • Page Numbers: pp.15-24